RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 113, Number 2, Pages 264–267 (Mi dan21706)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

On the separability of subsets of $n$-dimensional unit cube vertices

Yu. I. Zhuravlev

Lomonosov Moscow State University

Full text: PDF file (517 kB)

Bibliographic databases:
Presented: . . 
Received: 25.09.1956

Citation: Yu. I. Zhuravlev, “On the separability of subsets of $n$-dimensional unit cube vertices”, Dokl. Akad. Nauk SSSR, 113:2 (1957), 264–267

Citation in format AMSBIB
\Bibitem{Zhu57}
\by Yu.~I.~Zhuravlev
\paper On the separability of subsets of $n$-dimensional unit cube vertices
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 113
\issue 2
\pages 264--267
\mathnet{http://mi.mathnet.ru/dan21706}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0097304}
\zmath{https://zbmath.org/?q=an:0079.00902}


Linking options:
  • http://mi.mathnet.ru/eng/dan21706
  • http://mi.mathnet.ru/eng/dan/v113/i2/p264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. L. Beresnev, A. A. Evdokimov, A. D. Korshunov, P. S. Krasnoschekov, V. K. Leontev, O. B. Lupanov, Yu. N. Pavlovskii, A. A. Sapozhenko, Yu. A. Flerov, “Yurii Ivanovich Zhuravlev (k 70-letiyu so dnya rozhdeniya)”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 12:1 (2005), 3–11  mathnet  zmath
    2. M. K. Kerimov, “On the 70th Birthday of Academician Yurii Ivanovich Zhuravlev”, Comput. Math. Math. Phys., 45:6 (2005), 913–917  mathnet  mathscinet  elib
  • Number of views:
    This page:76
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020